# SDR C2XA10SH241

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,736 hours, 19,756 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 12060716005
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE VERTICAL STABILIZER FITTING AT FRAME 75 AT 12:00 POSITION WAS FOUND TO HAVE ELONGATED BOLT HOLES AND CAUSING FRETTING WITH ADJACENT SKIN PANELS.  MAINTENANCE PERFORMED REPAIRS TO THAT AREA IAW EC5310-01317 AND EC5310-01521.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
